# SDR 99UAL900649

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Engine: Pwa PW4052
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR CAUTION MESSAGE ON EICAS CLIMBING OUT AFTER T/O FROM OGG, ABOUT 11K.  FOLLOWED PROC, DIVERTED TO HNL.  OVERWEIGHT LANDING.  LANDING WEIGHT 316.0.
